# SDR PCAA0106049

- Difficulty date: June 7, 2001
- Submitted: September 9, 2001
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 26,507 hours, 29,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 85310380
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM- DURING SCHEDULED A INSPECTION NOSE GEAR WHEEL WELL FLOORBEAM AT STATION X97 FOUND CRACKED.  REPAIR STRAP INSTALLED PER DEHAVILLAND REPAIR DRAWING RD 8-53-5817 AS AN INTERIM REPAIR. RD 8-53-1336 IS REQUIRED TO BE INSTALLED WITHIN NEXT 250 HOURS. PERMANENT REPAIR TO FLOORBEAM INSTALLED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-53-1336.  AIRCRAFT RETURNED TO SERVICE.
